default search action
"Some new solitonary solutions of the modified Benjamin-Bona-Mahony equation."
Muhammad Aslam Noor et al. (2011)
- Muhammad Aslam Noor, Khalida Inayat Noor, Asif Waheed, Eisa A. Al-Said:
Some new solitonary solutions of the modified Benjamin-Bona-Mahony equation. Comput. Math. Appl. 62(4): 2126-2131 (2011)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.